Skip to Main content Skip to Navigation
Journal articles

Stopping games with randomized strategies

Abstract : We study stopping games in the setup of Neveu. We prove the existence of a uniform value (in a sense defined below), by allowing the players to use randomized strategies. In constrast with previous work, we make no comparison assumption on the payoff processes. Moreover, we prove that the value is the limit of discounted values, and we construct ε-optimal strategies.
Complete list of metadata
Contributor : Antoine Haldemann Connect in order to contact the contributor
Submitted on : Thursday, March 18, 2010 - 4:26:07 PM
Last modification on : Saturday, June 25, 2022 - 10:50:39 AM

Links full text



Dinah Rosenberg, Nicolas Vieille, Eilon Solan. Stopping games with randomized strategies. Probability Theory and Related Fields, Springer Verlag, 2001, Vol.119,n°3, pp.433-451. ⟨10.1007/PL00008766⟩. ⟨hal-00465029⟩



Record views